MathSciNet Relay Station
MathSciNet bibliographic data
MR1069449 (91h:58091) 58F35 (34A30 34C20)
Mahomed, F. M.; Leach, P. G. L. Symmetry Lie algebras of $n$th order ordinary differential equations. J. Math. Anal. Appl. 151 (1990), no. 1, 80–107.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement